Northwest Fisheries Science Center

Display All Information

Document Type: Journal Article
Center: NWFSC
Document ID: 588
Title: A Statistical Approach to quasi-extinction forecasting
Author: E. E. Holmes, J. L. Sabo, S. V. Viscido, W. Fagan
Publication Year: 2007
Journal: Ecology Letters
Volume: 10
Pages: 1182--1198
Keywords: Stochastic model, stochastic estimation, population models, population viability analysis, extinction analysis
URL1: The next link will exit from NWFSC web site Open Access reprint